I am on 40 mg's of Valium per day and have been for 8 years now. My Dr has a 2 year plan to get me off of the Valium and has giving me a prescription for Effexor. His plan is to stabilize my anxiety with the Effexor as he lowers my Valium. I have severe anxiety which includes panic attacks, sweating and so forth. I am afraid to take this medication. I have read the reviews and I see that it is very hard to come off of, but I see people with a lot of positive feedback. I have also read the side effects which scare me. I am taking my first pill right now. 75 mg's. HELP!!!
Because a lot of medications can be addicting Valium being one of them, he is lowering your dose so you don't have withdrawals from it, and you will if you stop suddenly, Effexor however is non-addicting and I've read that it can and does help for anxiety and severe anxiety patients. All drugs have pitfalls and horrible side affects for some people, Effexor is no exception, give it some time and see how it helps, and check with your doctor often. Valium can and does have many side affects, and you've taken that for 8 years, it can't hurt to at least try it, you many find it more beneficial. I wish you luck. and I hope you do fine with this regime your doc has you started on. Bless You.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2009 • 4 answers
Posted 14 Jul 2011 • 4 answers
Posted 18 Jul 2011 • 2 answers
Effexor XR - I'm on my third day of effexor withdrawals which has been worse so far. I was on 450mg?
Posted 11 Feb 2013 • 5 answers
Posted 20 Dec 2014 • 3 answers